I would like to thank my Lord and Savior, Jesus Christ, for carrying me through this most difficult of times. I would also like to thank the Point of Return (POR) Staff, the POR Mentors, the POR Forum, Dr. Armstrong, Roy, and my dear husband for their wisdom and selflessness. They were all willing to listen and lift me up when I needed a gentle ear to hear my struggles.
For years I have pushed through chronic fatigue. But, I had a full active life and was very happy and slept well. For probably 20 years my doctors wanted to give me something to sleep. They felt that if I got "quality" sleep, I would feel better. I refused to take anything and was fine. About 5 years ago at a yearly physical, my doctor wanted to give me something to sleep. He said it wasn't a sleeping pill. I don't know what I thought it was. But, he said to trust him…..that it would make me feel better. I gave in and began taking Klonopin. I did sleep better, but I did not feel any better. So, after 3 years, I was told I could just quit taking it because it was such a small dose. I was thrown into a 2 year battle to get off this poisonous drug. Fortunately, I found Point of Return. Without POR, I know I would have never been successful. They were there to guide me every step of the way.
LIZ'S STORY CONTINUED
Every single day was a challenge. The POR staff and Dr. Armstrong were always there to help me push through another day, encourage me, and provide answers to my questions about my symptoms. They would tell me that I was going to get through this. And, they were right.
This experience has left me humbled and oh so grateful to be alive. It's like being reborn. Everything seems new and the simplest things are joyous.
Please let the Point of Return program work for you. It is a slow, gentle reduction from drugs, and will provide you with the tools you need to succeed.
Liz (Oklahoma) ELAVIL WITHDRAWAL SUCCESS STORY
SUCCESSFUL CHOICES YOU CAN MAKE RIGHT NOW
WORDS OF SUCCESS
ROBIN'S ELAVIL WITHDRAWAL SUCCESS STORY
I am writing to let anyone reading this know that finding Point of Return (POR) has been a miracle for me. I had a horrific reaction to quitting Lorazapam cold turkey, after suffering for several months I agreed to take Elavil as I felt it would allow me to at least leave the house for my daughter's wedding. After several months of the debilitating side effects of the Elavil I found Point of Return and ordered the program.
The effect on my poor body was almost immediate. Unfortunately I wasn't eating well and was "self-medicating" with alcohol which interfered with my taper of course. I ended up reinstating the medication, cleaning up my diet and going for help with my alcohol addiction. Within weeks I was feeling better than I have in years. My second taper was smooth and painless and now I am free of medication. It is a most wonderful feeling.
I cannot say enough good things about the entire POINT OF RETURN. They have somehow found just the right balance between professionalism and compassion that people who are suffering need. I will be forever grateful. Thank you from the bottom of my heart.
Robin (California) ELAVIL WITHDRAWAL SUCCESS STORY
— MARK'S ELAVIL WITHDRAWAL SUCCESS STORY
My journey was the nightmare from Elm Street. There was no end in sight. The light at the end of the tunnel was a train.
It all started one fine afternoon in February with a doctor visit for some mild anxiety about a PVD “floater” that had developed in my left eye. I was prescribed Ativan at 1 mg in the evenings to calm my anxiety but also for sleep. After a month, I noticed that my falling asleep was becoming increasingly more difficult and raised the evening dose to 2mg. As a few weeks progressed, the 2mg of Ativan became non-effective in inducing sleep and was prescribed 10mg Ambien to take instead of Ativan but to continue to take the Ativan during the day. After a few weeks it all quit working for sleep.
Doctor then prescribed a small dosage cocktail of Remeron, Elavil, and Trazadone. Idea was that each one in a small dose would cause sleepiness. At times one would work, and then another, then it was decided to take them all together before bed. If I could not fall asleep then would take the Ambien after the cocktail. Continued with 2mg of Ativan during the day. Then was put on Lexapro to take during the day because I was now depressed and anxious.
My blood pressure was now at 180. Pulse would run in the 120. Sugar was in the 140’s. A big piece of the problem was no one ever told me how addictive Ativan was and if you quit taking it---you went to a major withdrawal.
The last day of my old life in an attempt to stay sane included Ativan during the day along with Lexapro. Then for sleep—would start with the cocktail of Remeron, Trazadone and Amitriptyline about an hour before bed (varying the doses each night somewhat). That would never cause sleep—so would then at bedtime take 10 mg of Ambien. In an hour take another 10mg of Ambien. And if that did not knock me out (which in the end – it would not)—top it all off with 1 or 2mg of Ativan. Wow—what a day of pill popping---all for a little sleep.
One spectacular Saturday in August, I was researching on the Internet about how different drugs had different channels to the brain and how some did not work together—stuff way over my head—but somehow found Alesandra’s web site. I called and spoke with Terry. He told me that I really needed to speak with Alesandra and I left my number. That evening I was horribly depressed at my parents home.
About 9pm I got this phone call from Alesandra. I was amazed that someone was calling me back that late on a Saturday evening. But for 2 hours, she and I talked about everything. It was the first time in my 6 month ordeal that someone knew what I was going through and understood my problems.
I had spoken to at least 10 different shrinks, sleep counselors; etc…everyone wanted to put me on some other type of drug. Alesandra knew exactly in less than an hour how badly I was messing with my brain chemistry by taking all that crap and in different doses. My brain was being zapped daily and there was no end to it. That evening I concluded to limit myself to a max of 3 drugs and stabilize the chemistry in my brain.
Ativan was number one—because it was the most addictive. I was given the choice of what other two I thought I needed for sleep. I decided on Remeron and Ambien. That evening, I took the Remeron at bedtime with 2 mg of Ativan and fell asleep without the Ambien. Thereafter, I never took Ambien again and with the regimen of POINT OF RETURN’s treatment and a slow gradual withdrawal of the Ativan and Remeron, I was healed and drug free within a short period of time.... that was 2 years ago.
Thank you God for directing my web fingers to Point of Return.
Mark M. (Oklahoma) ELAVIL WITHDRAWAL SUCCESS STORY
how our at-home program
Our Elavil at-home weaning program is a slow taper that allows you to step down from Elavil under the guidance of Our Team, Your Physician and Pharmacist. The Pre-Taper is for Symptom Relief. You will not wean Elavil until you feel better. This is where our Advanced Nutraceuticals are critical. Point of Return provides healthy, Drug-Free Strategies to help ease Elavil withdrawal symptoms and support well-being.*
Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis. Our innovative approach to antidepressant tapering encompasses a holistic method to empower you on your path to recovery. Don't Wean Elavil alone, work with our Prescription Drug Experts.*
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent and support throughout.
*This program is not meant to cure or prevent any disease or illness.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support throughout. More..